Top answers from doctors based on your search:
Disclaimer

medicine for syncope

A 20-year-old female asked:
Dr. William Byars
44 years experience Family Medicine
Depression?: Depression can impair concentration. Although it shouldn't cause memory loss per se, it often causes apathy (lack of interest), which might mean less ... Read More
3
3 thanks
Dr. Joseph Weiner
42 years experience Psychiatry
Important question: There are many possible causes. You may have a medical or neurological problem. Please see a primary care doctor who can do a good evaluation and gui ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 55-year-old female asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Florinef (fludrocortisone): Can be an effective long term treatment ...See how it works...If ineffective an ep might be useful.
A 24-year-old female asked:
Dr. Clarence Grim
57 years experience Endocrinology
Fainjngo driving: Stop driving now before you harm yourself and others. Go see the best local Internist. In AM WOULD BE GOOD!
1
1 thank
A 36-year-old member asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Panic attacks: Adequate treatment of panic attacks should fix the problem. If it persists then further evaluation is necessary. There are many treatments for anxie ... Read More
A 36-year-old female asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Colonoscopy : BP drops with colonoscopy are not unusual. The neuroleptanalgesia used can easily cause BP drops.
1
1 thank
A 33-year-old male asked:
Dr. Clarence Grim
57 years experience Endocrinology
Cough: If you are taking an ACE for BP discuss with your Dr as is common cause of cough. Called an ACE cough.
A male asked:
Dr. Robert Killian
28 years experience General Practice
Lorazepam: Lorazepam is a very strong sedative. That large of a dose, enough to sedate a horse, was probably too much for your system. I would not recommend tha ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month